A Proof of Bárány's Theorem

Žana Kovijanić

Publications de l'Institut Mathématique (1994)

  • Volume: 55(69), Issue: 75, page 47-50
  • ISSN: 0350-1302

How to cite


Žana Kovijanić. "A Proof of Bárány's Theorem." Publications de l'Institut Mathématique 55(69).75 (1994): 47-50. <http://eudml.org/doc/257932>.

author = {Žana Kovijanić},
journal = {Publications de l'Institut Mathématique},
keywords = {-collapsible complexes; Helly's theorem; Carathéodory’s theorem},
language = {eng},
number = {75},
pages = {47-50},
publisher = {Matematički institut SANU},
title = {A Proof of Bárány's Theorem},
url = {http://eudml.org/doc/257932},
volume = {55(69)},
year = {1994},

AU - Žana Kovijanić
TI - A Proof of Bárány's Theorem
JO - Publications de l'Institut Mathématique
PY - 1994
PB - Matematički institut SANU
VL - 55(69)
IS - 75
SP - 47
EP - 50
LA - eng
KW - -collapsible complexes; Helly's theorem; Carathéodory’s theorem
UR - http://eudml.org/doc/257932
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.